Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from hypothyroidism. Started spotting. Took contrceptive pill, problem repeated. Any permanent cure?

Am 25 year old, i got hypothyroidism since 7 yeras and on medication. am a bit obese, and from recent past am encountering problem with menstruation . am passing bloodclots during urination and also through vaginal opening, prolonged menstruation, on the suggestion of my friend i took oral contrceptive pill and the problem was not there for 3 months and had regular menstrual cycle for 3 months and now again the problem started please suggest me a permanent solution as am planning to get married am worried about the above.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer

The hypothyrpidism may itself cause such problem and you should get the thyroid profile done and cpnsult an endocrinologist.

The other causes are genital infection; hormonal disturbances etc.

Thank you
Answered: Sun, 1 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor